MAUDE Adverse Event Report: UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.
 
Event or Problem Description
Reference number (b)(4).Event occured in united states.It was reported that the patient faced high blood glucose level, diabetic ketoacidosis event and eventually got hospitalized on (b)(6) 2026.The patient was treated via multiple daily injections.No further information is available.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24786809
Report Number3003442380-2026-88594
Device Sequence Number13237756
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-377A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Initial Report FDA Received Date04/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown